That's right, the very drugs people take to get rid of a headache or migraine can start causing them. When you take pain relievers on a regular basis for more than two or three days each week, they can make the pain receptors more sensitive than usual. This means when the pain medicine wears off, these hyper-sensitive receptors turn on to produce a new headache. You're then going down the slippery slope of more pain medicines followed by more headaches and migraines.
To stop this vicious cycle you have to stop the medicine which means you're going to go through a severe and painful detox that will last for about three days.
Since even medicine like aspirin and Tylenol type substances can trigger the rebound effect, Dr. Fred Sheftell, the director and founder of The New England Center for Headache, believes the situation to be so serious that he thinks there should be labels on these and other drugs warning of the rebound effect.
For a safer alternative you can get my video "Instant Headache and Migraine Relief" that uses Shiatsu finger pressure to stop headaches in 90 seconds flat, and migraines in 5 minutes. A form of accupressure without needles that has has such powerful effects over the last 30 years I've been teaching people the techniques - that we've put the instructions on video!
Credit goes to : natural-health-alternative.blogspot.com/2016/03/headache-drugs-can-cause-headaches.html